# SDR MWEA010496

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 9957666
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF PANS INNER LATCH SUPPORT DOUBLER. FORWARD END OF DOORS INNTER PAN AFT CARGO DOOR.   REMOVED LATCH SUPPORT DOUBLER, BLENDED DAMAGE,  FABRICATED, LOCATED AND DRILLED AND INSTALLED PAN INTERCOSTAL.
